# SDR AALA201812073003

- Difficulty date: December 2, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 28,219 hours, 11,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Worn
- Location: Bs 515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK WAS DAMAGED,  BS 515.  REPAIRED THE SEAT TRACK IAW SRM 53-00-52, REPAIR 4.
